# SDR 2006UALA00919

- Difficulty date: May 9, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 59,812 hours, 9,825 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 STRUT SIDE SKIN PNL FWD TORQUE BOX ACCESS HOLE HAS CRACK ON THE TOP SIDE.       REPAIR DOUBLER PER SRM54-53-01, REPAIR 6 WAS INSTALLED, WITH 1 EXTRA ROW OF REPAIR FASTENERS.
